# SDR SWAA082833

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 40,467 hours, 33,635 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: BACC2A3A00358
- Condition: Loose
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GEAR EXTENSION ALL THREE GEAR IN TRANSIT LIGHTS ILLUMINATED IN ADDITION TO DOWN AND LOCKED INDICATION.  CYCLED GEAR AND TRANSIT LIGHTS EXTINGUISHED.  LANDING GEAR CONTROL CABLE LGVA TENSION LOOSE.  ADJUSTED CABLE PER MM.
